Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 3090426
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Frank Sottile
Title: Real solutions to equations from geometry
Additional book information: University Lecture Series, Vol. 57, American Mathematical Society, Providence, Rhode Island, 2011, x+200 pp., ISBN 978-0-8218-5331-3, List Price: US$47, Member Price US$37.60

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Michael Shapiro
Affiliation: Michigan State University
Journal: Bull. Amer. Math. Soc. 50 (2013), 675-680
Published electronically: January 17, 2013
Review copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.